MathSciNet Relay Station
MathSciNet bibliographic data
MR1459498 06F20 (03G12 08A55 81P10)
Bennett, M. K.; Foulis, D. J. Interval and scale effect algebras. Adv. in Appl. Math. 19 (1997), no. 2, 200–215.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement